# SDR SWIA200922537

- Difficulty date: August 30, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 18,086 hours, 15,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OVERHEAD EMERGENCY LIGHT IN CABIN INOP.  (FLT 6004)  RELAMPED EMERGENCY LIGHT.
